Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A priori estimates and the representation formula for all positive solutions to a semilinear parabolic problem
Autore:
Zhang, QS;
Indirizzi:
Univ Memphis, Dept Math Sci, Memphis, TN 38152 USA Univ Memphis Memphis TN USA 38152 s, Dept Math Sci, Memphis, TN 38152 USA
Titolo Testata:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
fascicolo: 2, volume: 232, anno: 1999,
pagine: 413 - 427
SICI:
0022-247X(19990415)232:2<413:APEATR>2.0.ZU;2-M
Fonte:
ISI
Lingua:
ENG
Soggetto:
REACTION-DIFFUSION EQUATIONS; CRITICAL EXPONENT; GLOBAL-SOLUTIONS; EXISTENCE; NONEXISTENCE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
15
Recensione:
Indirizzi per estratti:
Indirizzo: Zhang, QS Univ Memphis, Dept Math Sci, Memphis, TN 38152 USA Univ MemphisMemphis TN USA 38152 th Sci, Memphis, TN 38152 USA
Citazione:
Q.S. Zhang, "A priori estimates and the representation formula for all positive solutions to a semilinear parabolic problem", J MATH ANAL, 232(2), 1999, pp. 413-427

Abstract

We establish some a priori estimates and a representation formula for all classical positive solutions to a semilinear parabolic problem. Up to now some uncertainties about the formula have been circulating. (C) 1999 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 11:50:40